Peer Review History: Post-injection Complications. Nicolau Syndrome as a Consequence of Local Irritant Effects of Drugs, Including Antiseptics, Local Anesthetics, NSAIDs, Steroids and Anticoagulants

Editor(s):

(1) Dr. Dharmesh Chandra Sharma, G.R. Medical College & J. A. Hospital, India.

Reviewers:

(1) A. Meena, Bhaarath Medical College and Hospital, India.

(2) Aman Shrivastava, G.L.A University, India.

(3) Alex France Messias Monteiro, Federal University of Paraiba, Brazil.

(4) Thiago Victorino Claus, Franciscan University, Brazil.

Additional Reviewers:

(1) Abire Allaoui, Cheikh Khalifa International University Hospital, Mohammed VI University of Heath Sciences. Morocco.

(2) Mohammad Daud Ali, Mohammed Al-Mana College for Medical Sciences, Saudi Arabia.

(3) Yasmin Ismail Mohamed Mortagi, Sinai University, Egypt.

(4) Zebene Mekonnen Assefa, Wolkite University, Ethiopia.

Open Peer Review Policy: Click Here

Specific Comment:

Average Peer review marks at initial stage: 8.12/10

Average Peer review marks at publication stage: 9/10

Peer Review History:


Stage 1 | Original Manuscript | File 1 | NA


Stage 2 | Peer review report_1 (A. Meena, India) | File 1 | File 2


Stage 2 | Peer review report_2 (Aman Shrivastava, India) | File 1 | NA


Stage 2 | Peer review report_3 (Alex France Messias Monteiro, Brazil) | File 1 | NA


Stage 2 | Peer review report_4 (Thiago Victorino Claus, Brazil) | File 1 | NA


Stage 2 | Revised_MS_v1_and_Feedback_v1 | File 1 | File 2


Stage 3 | Comment_Editor_1_v1 | File 1 | NA